# SDR USAA2011091300008

- Difficulty date: September 1, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: D5211084000660
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LOW PRESS ON DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR 841.  PERFORMED CHARGING OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR 841 AS PER AMM 52-10-00-614-001.
